# SDR SWAA2022090741128

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727H+6; BS 727H+9; BS 727H+13; BS 727I+3; BS 727I+10; BS 727I+14; BS 727I+18; BS 727J+2; BS 727J+6; BS 727J+10. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727I+3' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023. FLOOR TO SIDEWALL SUPPORT WILL BE REMOVED AND REPLACED FROM BS 727 + 4' TO BS 767 ON FAULT TTG8Q00E4Q8G.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS. FLOOR TO SIDEWALL SUPPORT WILL BE REMOVED AND REPLACED FROM BS 727 + 4' TO BS 767 ON FAULT TTG8Q00E4Q8G.;[03] VERIFIED MEASUREMENTS.
